# SDR SIMA1512

- Difficulty date: May 30, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Aircraft time: 20,972 hours, 21,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3304 - FLOOR PROXIMITY EMERGENCY ESCAPE LIGHT INOPERABLE AT 7B, ISSUED MEL 33-15-2.  CLOSING ACTION:  REMOVED AND REPLACED HOLDER AT 7B IAW 33-50-20.  MEL CLEARED AND RESTORED.  OPS CHECKED GOOD.  (X)
